| Model Number |
TFAT30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Halo (2227)
| Date of Event |
10/25/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
A surgeon reported that following an intraocular lens (iol) implant procedure, the patient experienced halos and could not tolerate those halos.The iol was exchanged for another lens model 1 month following the initial implant procedure.No further information available.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Based on information received following submission of the initial report, this event does not meet criteria for reporting as a serious injury.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information received and stated 29.5 lens was exchanged for a 30.0 lens due to halos, refractive surprise.This does not meet criteria for reporting based on applicable medical device regulations.A lens exchange from one power to a different power is an attempt to adjust or fine tune the refractive outcome trying to achieve a desired target when the initial lens calculations did not achieve the intended outcome.There is no reported defect or fault with the lens.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information received and stated that explanted the iol due to refractive surprise and halos.The patient symptoms were resolved and much better.The patient was not hospitalized for the event and there was no patient harm.